Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 74, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 18, 2008, 1:42 PM CDT for Morton County, Oliver County, North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2008, 1:42 PM CDT (18:42 UTC)
- Expired
- Jun 18, 2008, 2:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 55 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KBIS 181842 SVRBIS NDC059-065-181930- /O.NEW.KBIS.SV.W.0074.080618T1842Z-080618T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 142 PM CDT WED JUN 18 2008 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA... OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 230 PM CDT * AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF HANNOVER...OR 40 MILES WEST OF BISMARCK...AND MOVING EAST AT 21 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF HANNOVER BY 205 PM CDT... 6 MILES SOUTH OF CENTER BY 220 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 4727 10114 4689 10094 4687 10162 4711 10176 TIME...MOT...LOC 1842Z 259DEG 18KT 4700 10155 $$ PJA
5 follow-up statements
000
WWUS53 KBIS 181853
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
152 PM CDT WED JUN 18 2008
NDC059-065-181930-
/O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
OLIVER ND-MORTON ND-
152 PM CDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTH CENTRAL MORTON AND CENTRAL OLIVER COUNTIES...
AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF HANNOVER...OR 39 MILES NORTHWEST OF
BISMARCK...MOVING EAST AT 27 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HANNOVER BY 200 PM CDT...
CENTER BY 215 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4713 10170 4727 10114 4689 10094 4687 10140
4688 10146 4687 10147 4687 10157
TIME...MOT...LOC 1852Z 256DEG 23KT 4705 10149
$$
PJA000
WWUS53 KBIS 181903
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
203 PM CDT WED JUN 18 2008
NDC059-065-181930-
/O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
OLIVER ND-MORTON ND-
203 PM CDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTH CENTRAL MORTON AND CENTRAL OLIVER COUNTIES...
AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HANNOVER...OR 41 MILES NORTHWEST OF BISMARCK...MOVING
EAST AT 26 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HANNOVER BY 210 PM CDT...
CENTER BY 220 PM CDT...
FORT CLARK BY 230 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4688 10152 4714 10165 4727 10114 4689 10094
4687 10141 4687 10143 4688 10143
TIME...MOT...LOC 1903Z 253DEG 23KT 4714 10150
$$
PJA000 WWUS53 KBIS 181913 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 213 PM CDT WED JUN 18 2008 NDC059-065-181930- /O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/ OLIVER ND-MORTON ND- 213 PM CDT WED JUN 18 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTH CENTRAL MORTON AND CENTRAL OLIVER COUNTIES... AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HANNOVER...OR 41 MILES NORTHWEST OF BISMARCK...MOVING EAST AT 26 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CENTER BY 225 PM CDT... FORT CLARK BY 230 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4716 10159 4727 10114 4694 10097 4688 10145 TIME...MOT...LOC 1913Z 253DEG 23KT 4716 10145 $$ PJA
000 WWUS53 KBIS 181916 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 216 PM CDT WED JUN 18 2008 NDC059-181926- /O.CAN.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/ MORTON ND- 216 PM CDT WED JUN 18 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MORTON COUNTY IS CANCELLED... LAT...LON 4699 10150 4716 10159 4727 10114 4700 10100 TIME...MOT...LOC 1916Z 253DEG 23KT 4716 10142 $$ NDC065-181930- /O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/ OLIVER ND- 216 PM CDT WED JUN 18 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL OLIVER COUNTY... AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HANNOVER...OR 39 MILES NORTHWEST OF BISMARCK...MOVING EAST AT 26 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CENTER BY 225 PM CDT... FORT CLARK BY 230 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4699 10150 4716 10159 4727 10114 4700 10100 TIME...MOT...LOC 1916Z 253DEG 23KT 4716 10142 $$ PJA
000 WWUS53 KBIS 181926 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 225 PM CDT WED JUN 18 2008 NDC065-181935- /O.EXP.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/ OLIVER ND- 225 PM CDT WED JUN 18 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OLIVER COUNTY WILL EXPIRE AT 230 PM CDT/130 PM MDT/... HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT THREAT. LAT...LON 4699 10150 4716 10159 4727 10114 4700 10100 TIME...MOT...LOC 1925Z 253DEG 23KT 4718 10134 $$ PJA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:20 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 18, 10:20 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1020 AM CDT WED JUN 18 2008 .UPDATE...THERE CONTINUE TO BE ISOLATED SHOWERS AND THUNDERSTORMS IN NORTHWEST NORTH DAKOTA AND SOUTHEAST SASKATCHEWAN. SURFACE DEW POINTS HAVE BEEN RUNNING IN THE MID 50S MOST OF THE FORECAST AREA...AND THE MORNING BISMARCK SOUNDING INDICATED LESS THAN AN INCH OF PRECIPITABLE WATER WITH A K INDEX OF 25. STILL...THE NAM INCREASES THE PRECIPITABLE WATER AND INCREASES THE K INDEX TO 35 IN THE AFTERNOON...WHICH WOULD INDICATE A POTENTIAL FOR HEAVY RAIN. AFTERNOON CAPE DOESNT LOOK SPECTACULAR...BUT SHOULD BE ENOUGH SHEAR AND INSTABILITY TO KEEP POTENTIAL FOR SEVERE TSTMS IN THE FORECAST. PREVIOUS FORECAST FOR MAX TEMPS IN THE LOWER 80S STILL LOOKS GOOD. SKY COVER HAS BEEN THINNING AND TEMPERATURES ARE WARMING A LITTLE AHEAD OF MAV MOS 3HR FORECASTS. THIS SHOULD PUT AFTERNOON HIGHS NEAR FORECAST. OVERALL HAVE MADE ONLY MINOR CHANGES TO PREVIOUS FORECAST. && .PREV DISCUSSION... /ISSUED 355 AM CDT WED JUN 18 2008/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT... MAIN CONCERN TODAY IS CHANCE OF SEVERE THUNDERSTORMS. CURRENTLY...CONVECTION CONTINUES ACROSS EASTERN MONTANA...WITH STORMS MOVING EAST TOWARDS THE WESTERN DAKOTAS. MODELS INDICATE STRONG VORT ENERGY IN THIS REGION...AND PROGRESSES THIS ENERGY ACROSS NORTH DAKOTA TODAY. EXPECT SCATTERED/ISOLATED SHOWERS AND THUNDERSTORMS TO MOVE INTO WESTERN NORTH DAKOTA THIS MORNING AND MAY REACH CENTRAL NORTH DAKOTA BEFORE NOON. AS HEATING OF THE DAY REACHES ITS MAXIMUM...EXPECTING THUNDERSTORMS TO INCREASE IN NUMBER AND IN AREAL EXTENT. PLENTY OF LOW LEVEL MOISTURE WITH DEWPOINTS IN THE 50S WEST AND 40S CENTRAL TO INCREASE TO 50S/60S TODAY AS A SURFACE TROUGH MOVES EAST FROM EASTERN MONTANA INTO THE WESTERN/CENTRAL DAKOTAS BY LATE AFTERNOON...AND REACHES THE RED RIVER VALLEY BY THURSDAY MORNING. EXPECTING AN AFTERNOON/EARLY EVENING ROUND OF SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL THE MAIN THREAT. SOME SLOWER MOVING STORMS WILL BRING HEAVY RAIN TO SOME LOCALES. HAVE KEPT THE CHANCES AT 55 TO 60 PERCENT...LIKELY WORDING...OVER ALL OF CENTRAL AND MOST OF WESTERN NORTH DAKOTA FROM 18Z TO 03Z (AFTERNOON AND EARLY EVENING). EXPECT JAMESTOWN AREA TO HAVE THE BEST CHANCE LATE IN THE EVENING - WENT 50 PERCENT THROUGH 1AM CDT. AFTER THIS EVENT THE MODELS INDICATE NORTHWEST FLOW ALOFT WITH SOME VORT ENERGY MOVING THROUGH THE UPPER FLOW...AND INSTABILITY LINGERING OVER THE STATE. KEPT MENTION OF SLIGHT CHANCE OF THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. ON FRIDAY MODELS REALLY DIVERGE IN THEIR SOLUTIONS. KEPT FORECAST DRY AS PER PREVIOUS FORECAST TREND AND FOLLOWING THE GFS SOLUTION. LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT... REX BLOCKING OVER ALASKA/NORTHEAST PACIFIC HAS KEPT THE NEGATIVE HEIGHT ANOMALY OVER THE NORTHEAST PACIFIC SOMEWHAT ANCHORED OVER THE PAST FEW DAYS. RESULTANT DOWNSTREAM RIDGING SHOULD KEEP ABOVE AVERAGE TEMPERATURES OVER WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY THROUGH MONDAY. MODELS AND ENSEMBLES HAVE DECIDED TO BEGIN BREAKING DOWN THE BLOCKING RIDGE OVER ALASKA...WHICH RESULTS IN A LESS AMPLIFIED/PROGRESSIVE PATTERN ALONG THE U.S.-CANADIAN BORDER BY TUESDAY MORNING. MEANWHILE...A SERIES OF HIGHLY UNPREDICTABLE WAVES IS FORECAST TO MOVE ACROSS NORTH DAKOTA AS WEAK IMPULSES ARE EJECTED OUT OF THE BASE OF THE NORTHEAST PACIFIC VORTEX. THIS FLOW PATTERN FAVORS SLIGHTLY ABOVE AVERAGE TEMPERATURES WITH GREATER THAN AVERAGE RAINFALL POTENTIAL. STUCK FAIRLY CLOSE TO CONTINUITY FOR GRIDS...SINCE THE FORECAST ALREADY TAKES INTO ACCOUNT THE VERY LARGE UNCERTAINTY PRESENT WITH FAST-MOVING SHORTWAVES PASSING THROUGH THE REGION. AVIATION... LIGHT SOUTHEASTERLY WINDS ARE FORECAST TO ACCOMPANY VFR CONDITIONS ACROSS THE REGION FOR MOST OF THE DAY. THE MAIN EXCEPTION IS RELATED TO SEVERAL THUNDERSTORM COMPLEXES THAT HAVE FORMED IN RESPONSE TO A VIGOROUS SHORTWAVE MOVING THROUGH THE NORTHERN HIGH PLAINS. AS THESE STORMS MOVE EAST INTO WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE MORNING HOURS...THERE IS A CHANCE THEY WILL INTENSIFY DUE TO DAYTIME HEATING. SOME OF THESE STORMS COULD BECOME SEVERE. THEREAFTER...ADDITIONAL THUNDERSTORMS ARE FORECAST TO FIRE THIS AFTERNOON FOR A SECOND ROUND OF PRECIPITATION. AGAIN...SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND DANGEROUS LIGHTENING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 446 AM CDT WED JUN 18 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 46 min |
| Jun 17, 7:53 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 52 min |
| Jun 17, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 63 min |
| Jun 17, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 66 min |
| Jun 18, 2:06 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jun 18, 2:17 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 58 min |
| Jun 18, 2:39 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 51 min |
| Jun 18, 2:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 49 min |
| Jun 18, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 60 min |
| Jun 18, 3:35 PM CDT | Areal Flood Advisory | BIS | Bottineau | 3 hr |
| Jun 18, 3:47 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 43 min |
| Jun 18, 3:52 PM CDT | Tornado Warning | BIS | Bottineau | 23 min |
| Jun 18, 3:53 PM CDT | Tornado Warning | BIS | McLean, Mercer | 21 min |
| Jun 18, 3:55 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 65 min |
| Jun 18, 4:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 4:18 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 18, 4:25 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 50 min |
| Jun 18, 4:30 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 30 min |
| Jun 18, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 62 min |
| Jun 18, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 18, 5:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 61 min |
| Jun 18, 5:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 5:24 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 18, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 46 min |
| Jun 18, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jun 18, 5:38 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 37 min |
| Jun 18, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 61 min |
| Jun 18, 5:57 PM CDT | Tornado Warning | BIS | Morton, Oliver | 33 min |
| Jun 18, 6:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 50 min |
| Jun 18, 6:13 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 18, 6:15 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 30 min |
| Jun 18, 6:27 PM CDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jun 18, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 62 min |
| Jun 18, 6:29 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 18, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 40 min |
| Jun 18, 6:53 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, McLean, Morton, Oliver | 62 min |
| Jun 18, 6:59 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.